# SDR SB05037

- Difficulty date: March 3, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALB - FLT920 - CREW RECEIVED A SPLIT FLAP INDICATION BETWEEN POSITIONS 2 AND 5, WITH GREEN LIGHT, ON DESCENT INTO ALB.  NO ROLL WAS NOTICED.  CREW DECLARED AN EMERGENCY AND PROCEEDED TO GO THROUGH CHECKLIST.  APPROXIMATELY TEN MINUTES LATER, AS CHECKLIST WAS BEING PERFORMED, INDICATION BEGAN OPERATING NORMALLY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PULLED AND RESET FLAP INDICATOR CIRCUIT BREAKER.  INSPECTED LEFT AND RIGHT FLAP TRANSMITTER CONNECTORS.  NO DEFECTS FOUND.  OPERATED FLAPS THROUGH FULL RANGE.  OPERATION NORMAL.  AIRCRAFT OK FOR SERVICE.
